# SDR DL72S960553

- Difficulty date: February 29, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N419DA
- Make and model: Boeing 727232
- Aircraft serial: 21272
- System (JASC): 5754 · Leading Edge Devices
- Part: Rib
- Part number: 651622296
- Condition: Cracked
- Location: Nr 6 Le Slat
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE O/B ACTUATOR RIB WAS FOUND TO BE CRACKED IN 2 PLACES.  REPAIRED PER M/M 57-54-0 FIGS 804 AND 814, FOR NR 6 L/E SLAT PANEL.
